# SDR AALA20151028007

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 7,882 hours, 3,118 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, ACCOUNT LOSS OF FMC LATERAL GUIDANCE DISPLAYS.  NO EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS PLACARDED IAW THE MEL & RETURNED TO SERVICE.  R & R NR 1 FMC IAW MM 34-61-02, OPERATION GOOD.  MEL WAS CLEARED.
